Thread: im melting!
09-02-2004, 08:53 AM #1
Ack! im done with my 6 weeks of prop front loading and after a few days i lost a few pounds. My cyp which i have been doing since day one at 400mg per week and deca at the same amount since week three should be kicking in by now what gives? Im definitely starting to see increased acne.
09-02-2004, 09:32 AM #2
That sucks. What brand of gear are you useing? Please tell me its not tornel. I get mad achne from them. I would also run some anti-e with that. But you should be getting some nice gains. You droped your test levels to late in your cycle IMO. Front loads are meant for 3-4 weeks, not 6. This drop in test levels when the cyp is kicking in could be the reason for loss of gains. I doult it though. Just give it a week and you should be fine. As for the ache, that just sucks bro.
09-02-2004, 09:54 AM #3Anabolic Member
Originally Posted by hardgainer1
- Join Date
- Apr 2004
09-02-2004, 12:20 PM #4
I was at 50mg eod, I WISH i could add more test but I cant get a hold of my **** source. Pain in butt, my sex drive is off the freakin charts lately, i'll whack it 3 times a day 2 If I get laid. Proviron is helping.
09-02-2004, 12:21 PM #5
oh also, it was my first cycle thats why it was low, but not TOO low.
09-02-2004, 12:24 PM #6
09-02-2004, 12:41 PM #7Originally Posted by hardgainer1
09-02-2004, 12:52 PM #8
09-02-2004, 01:00 PM #9
U oculd have saved alot of money and just did 500mg/week of test and seen some awsome resutls for a first cycle..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)